Papers

Thesis

  • “O-minimal expansions of groups” DPhil. Thesis (2000), University of Oxford, England.

Books

  • “O-minimal Structures, Proceedings of the RAAG Summer School Lisbon 2003”, Lecture Notes in Real Algebraic and Analytic Geometry (M. Edmundo, D. Richardson and A. Wilkie eds.,) Cuvillier Verlag 2005.

Papers in international scientific periodicals with peer review

  • “Sheaves on T-topologies” (with L. Prelli) J. Math. Soc. Japan 68 (1) (2016) 347-381.
  • On definably proper maps (with M. Mamino and L. Prelli) Fund. Math. 233 (1) (2016) 1-36.
  • “Invariance of o-minimal cohomology with definably compact supports” (with L. Prelli) Confluentes Math. 7 (1) (2015) 35-53.
  • “The six Grothendieck operations on o-minimal sheaves” (with L. Prelli) C. R. Acad. Sci. Paris. Ser. I 352 (6) (2014) 455-458.
  • “Coverings by open cells” (with P. Eleftheriou and L. Prelli) Arch. Math. Logic 53 (3-4) (2014) 307-325.
  • “The universal covering map in o-minimal expansions of groups” (with P. Eleftheriou and L. Prelli) Topology Appl. 160 (13) (2013) 1530-1556.
  • “Discrete subgroups of locally definable groups” (with A. Berarducci and M. Mamino) Selecta Math. (New Series) 19 (3) (2013) 719-736.
  • “A note on generic subsets of definable groups” (with G. Terzo) Fund. Math. 215 (1) (2011) 53-65.
  • “v*-algebras, independence algebras and logic” (with J. Araújo and S. Givant) Int. J. Algebra Comp. 21 (7) (2011) 1237-1257.
  • “Invariance results for definable extensions of groups” (with G. Jones and N. Peatfield) Arch. Math. Logic 50 (1-2) (2011) 19-31.
  • “On the Euler characteristic of definable groups” Math. Logic Quart. 57 (1) (2011) 44-46.
  • “Poincaré – Verdier duality in o-minimal structures” (with L. Prelli) Ann. Inst. Fourier Grenoble 60 (4) (2010) 1259-1288.
  • “Definable group extensions in semi-bounded o-minimal structures” (with P. Eleftheriou) Math. Logic Quart. 55 (6) (2009) 598-604.
  • “The Lefschetz coincidence theorem in o-minimal expansions of fields” (with A. Woerheide) Topology Appl. 156 (15) (2009) 2470-2484.
  • “On freely generated E-subrings” (with G. Terzo) J. Pure Appl. Algebra 213 (5) (2009) 690-697.
  • “O-minimal Cech cohomology” (with N. Peatfield) Quart. J. Math. 59 (2) (2008) 213-220.
  • “Comparison theorems for o-minimal singular (co)homology” (with A.Woerheide). Trans. Amer. Math. Soc. 360 (9) (2008) 4889-4912.
  • “A fixed point theorem in o-minimal structures” Ann. Inst. Fourier Grenoble 57 (5) (2007) 1441-1450.
  • “The universal covering homomorphism in o-minimal expansions of groups” (with P. Eleftheriou) Math. Logic Quart. 53 (6) (2007) 571-582.
  • “Integration of positive constructible functions against Euler characteristic and dimension” (with R.Cluckers) J. Pure Appl. Algebra 208 (2) (2007) 691-698.
  • “Corrigendum to: “Transfer methods for o-minimal topology”” (with A. Berarducci and M. Otero) J. Symb. Logic 72 (3) (2007) 1079-1080.
  • “Sheaf cohomology in o-minimal structures” (with G. Jones and N. Peatfield) J. Math. Logic 6 (2) (2006) 163-179.
  • “Locally definable groups in o-minimal structures” J. Algebra 301 (1) (2006) 194-223. Corrigendum (with E. Baro) J. Algebra 320 (7) (2008) 3079-3080.
  • “A remark on divisibility of definable groups” Math. Logic Quart. 51 (6) (2005) 639-641.
  • “Covers of groups definable in o-minimal structures” Illinois J. Math. 49 (1) (2005) 99-120. Erratum Illinois J. Math. 51 (3) (2007) 1037-1038.
  • “Definably compact abelian groups” (with M.Otero) J. Math. Logic 4 (2) (2004) 163-180.
  • “Solvable groups definable in o-minimal structures” J. Pure Appl. Algebra 185 (1-3) (2003) 103-145.
  • “Structure theorems for o-minimal expansions of groups” Ann. Pure Appl. Logic 102 (1-2) (2000) 159-181.

Papers in conference proceedings

  • “What are o-minimal sheaves” in Proceedings of the RIMS Symposium on New Developments of Independence in Model Theory, RIMS Kokyuroku, Kyoto Univ. 1718 (10) (2010) 92-101.
  • “Covering definable manifolds by open definable subsets” in Logic Colloquium ’05, Lecture Notes in Logic 28 (2008) (ed., C. Dimitracopoulos et al.) Cambridge University Press.
  • “O-minimal (co)homology and applications” in O-minimal Structures, Proceedings of the RAAG Summer School Lisbon 2003, Lecture Notes in Real Algebraic and Analytic Geometry (M. Edmundo, D. Richardson and A. Wilkie eds.,) Cuvillier Verlag 2005.
  • “Invariance of o-minimal singular (co)homology in elementary extensions” in Séminaire de Structures Algébriques Ordonnées n. 76 (2004) (ed., F. Delon et al.) Publication de la Université de Paris VII.
  • “On solvable groups and rings definable in o-minimal structures” in Logic Colloquium ’99, Lecture Notes in Logic 17 (2004) (ed., J. van Eijck et al.) A K Peters Ltd.

Just another WordPress site